Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 111, NWS Dodge City, KS

May 27, 2015Hodgeman County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 27, 2015, 7:01 PM CDT for Hodgeman County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 7:01 PM CDT (00:01 UTC)
Expired
May 27, 2015, 7:45 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 35 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 7:26 PM CDTTORNADO9 Ne Kalvesta, KSBRIEF TORNADO LASTED ABOUT ONE MINUTE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:26 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1663 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1663 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
3.6
Supercell composite
20.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WUUS53 KDDC 280001
SVRDDC
KSC083-280045-
/O.NEW.KDDC.SV.W.0111.150528T0001Z-150528T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 745 PM CDT

* AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
  KALVESTA...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JETMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3805 9975 3791 10008 3792 10008 3815 10023
      3818 10023 3824 10009
TIME...MOT...LOC 0000Z 314DEG 10KT 3810 10012 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
1 follow-up statement
127 
WWUS53 KDDC 280037
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
737 PM CDT WED MAY 27 2015

KSC083-280045-
/O.CON.KDDC.SV.W.0111.000000T0000Z-150528T0045Z/
HODGEMAN KS-
737 PM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN HODGEMAN COUNTY...

AT 737 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
KALVESTA...MOVING SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JETMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3805 9975 3791 10008 3792 10008 3814 10022
      3818 10022 3824 10009
TIME...MOT...LOC 0037Z 331DEG 8KT 3811 10010 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:25 PM CDT, 5 hours 36 minutes earlier.

Area forecast discussion, May 27, 1:25 PM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
125 PM CDT WED MAY 27 2015

...UPDATED FOR LONG TERM DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 1242 PM CDT WED MAY 27 2015

TONIGHT:

IT IS STILL UNCLEAR HOW STORM EVOLUTION WILL PLAY OUT TONIGHT.
TOOK SOME INPUT FROM THE HRRR AND MORE IMPORTANTLY THE WRF-ARW FOR
A BASELINE OF GRID PRODUCTS. THINK CONVECTION WILL FIRE LATE THIS
AFTERNOON ROUGHLY BETWEEN HIGHWAY 83 AND HIGHWAY 283. WILL HAVE TO
WATCH DOWN BY LIBERAL, MEADE, AND ULYSSES AS THE WINDS ARE MORE
BACKED HERE. THIS COULD LEAD TO A SLIGHTLY HIGHER TORNADO THREAT.
CAPE WILL BE IN THE 2000-3000 J/KG ALONG WITH 30-40 KT OF SHEAR.
THE LOW LEVEL PROFILE HAS GOOD DIRECTIONAL SHEAR, HOWEVER, SPEED
SHEAR IS NOT THAT IMPRESSIVE. THINK THE MAIN THREATS FOR THIS
EVENING WILL BE LARGE HAIL UP TO TENNIS BALL SIZE, HEAVY RAINFALL
WITH LOCALIZED FLASH FLOODING, AND A BRIEF TORNADO OR TWO WITH THE
INITIAL ONSET OF CONVECTION. THE HRRR HAS THE STORMS EVOLVING INTO
A MESSY CLUSTER LATER TONIGHT, SO THAT COULD POTENTIALLY LEAD TO
LESS OF A TORNADO THREAT FOR AREAS EAST OF DODGE CITY. PWATS WILL
REMAIN STATISTICALLY SIGNIFICANT THROUGH THE EVENT, SO A FEW
INCHES OF RAIN IS NOT OUT OF THE QUESTION FOR AREAS THAT ARE
UNDERNEATH TRAINING STORMS. ADDITIONAL SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE THROUGH THE OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS ALONG WITH THETA-E ADVECTION. LOWS WILL BE IN THE
UPPER 50S TO LOWER 60S.

TOMORROW:

THE WET PATTERN CONTINUES WITH ANOTHER SHOT AT CONVECTION DURING
THE AFTERNOON. INSTABILITY WILL BE PLENTY FOR SEVERE WEATHER,
HOWEVER, SHEAR TOMORROW IS FORECAST TO BE WEAKER. SO STORM TYPES
MAY BE MORE ALONG THE LINE OF MULTICELLULAR CLUSTERS WITH
TRANSIENT SUPERCELL STRUCTURES. LARGE HAIL, WIND, AND HEAVY
RAINFALL WILL BE THE MAIN THREATS. DIRECTIONAL SHEAR IS LESS
IMPRESSIVE AND UPPER LEVEL WINDS BACK WITH HEIGHT, SO A MORE MESSY
STORM TYPE IS MORE LIKELY. HIGHS WILL BE AROUND 80.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 1255 PM CDT WED MAY 27 2015

THUNDERSTORM CHANCES WILL PERSIST INTO FRIDAY AND FRIDAY NIGHT AS
AN UPPER LEVEL TROUGH OVER THE NORTHWESTERN UNITED STATES SLOWLY
PROGRESSES TOWARD WESTERN KANSAS. AHEAD OF THIS FEATURE, AMPLE LOW
LEVEL MOISTURE WILL STILL BE IN PLACE. THUNDERSTORM CHANCES ARE
HIGH THURSDAY NIGHT, WITH ACTIVITY LINGERING ON FRIDAY AND PERHAPS
REDEVELOPING FRIDAY AFTERNOON AHEAD OF A COLD FRONT. THE TIMING
OF INDIVIDUAL STORM CLUSTERS WILL OF COURSE DEPEND ON AIRMASS
RECOVERY FROM PREVIOUS THUNDERSTORMS. SOME OF THE STORMS THURSDAY
NIGHT WILL LIKELY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WE
ARE CONSIDERING A FLASH FLOOD WATCH FOR PARTS OF SOUTH CENTRAL AND
SOUTHWESTERN KANSAS. AFTER THE UPPER LEVEL TROUGH AXIS AND SURFACE
COLD FRONT PASS FRIDAY NIGHT, THE LOWER LEVELS WILL DRY OUT
SOMEWHAT AND TEMPERATURES WILL COOL. HIGHS SATURDAY SHOULD ONLY
REACH NEAR 70, WITH LOWS IN THE LOWER 50S BY SUNDAY MORNING.

WEAK UPPER LEVEL RIDGING WILL DEVELOP OVER THE PLAINS BY LATE
SUNDAY, ALONG WITH LEE TROUGHING, SOUTHERLY WINDS AND A WARMING
TREND THROUGH MID WEEK. HIGH TEMPERATURES OUGHT TO WARM INTO THE
LOWER 80S BY MONDAY AND THEN MID TO UPPER 80S BY TUESDAY AND
WEDNESDAY. A LARGE UPPER LEVEL TROUGH WILL DEVELOP ACROSS THE
WESTERN UNITED STATES BY MID TO LATE NEXT WEEK WITH CONTINUED LEE
TROUGHING AND SOME CHANCE FOR LATE DAY AND NIGHTTIME THUNDERSTORMS.
SOME OF THESE STORMS COULD BE SEVERE BUT IT'S NOT LOOKING LIKE A
TORNADIC PATTERN SINCE THE UPPER LEVEL JET IS PROGGED TO STAY
NORTH OF KANSAS. OVERNIGHT LOWS WILL BE HELD UP BY HIGH DEWPOINTS
AND SOUTH WINDS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1200 PM CDT WED MAY 27 2015

CIGS SHOULD BE PRIMARILY VFR. THERE IS AN OUTSIDE CHANCE THAT
A LOCALLY SEVERE STORM COULD MOVE ACROSS THE TERMINALS THIS
EVENING AND PROVIDE REDUCED CIGS, BUT CONFIDENCE IS NOT HIGH IN
TIMING OR LOCATION. WILL CONTINUE WITH TSRA/CB GROUPS FOR THIS
EVENING FOR NOW. ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE
THROUGH THE OVERNIGHT AS THE LOW LEVEL JET STRENGTHENS. WINDS WILL
BE SOUTHEASTERLY 5-15 KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  82  61  80  61 /  50  60  60  70
GCK  82  59  81  58 /  50  60  40  50
EHA  85  58  80  56 /  40  40  30  30
LBL  85  60  81  60 /  40  50  40  50
HYS  80  61  79  60 /  50  60  60  70
P28  82  64  79  65 /  50  70  60  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SUGDEN
LONG TERM...FINCH
AVIATION...SUGDEN
Hazardous weather outlook, May 27, 1:40 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
140 PM CDT WED MAY 27 2015

KSZ030-031-043>046-061>066-074>081-084>090-281845-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
140 PM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDS WEATHER RISK...

  THURSDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  FRIDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  NO HAZARDS.

  TUESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, May 27, 5:38 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
538 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 E MEADE               37.28N 100.27W
05/27/2015  E2.00 INCH       MEADE              KS   TRAINED SPOTTER

&&

UMSCHEID
Local storm report, May 27, 5:56 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
556 PM CDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             12 S ALAMOTA            38.27N 100.34W
05/27/2015  E1.50 INCH       LANE               KS   PUBLIC

&&

MSCOTT
Local storm report, May 27, 6:01 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
601 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TORNADO          13 N KALVESTA           38.24N 100.31W
05/27/2015                   FINNEY             KS   STORM CHASER

&&

UMSCHEID
Local storm report, May 27, 6:09 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
609 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             3 S SUBLETTE            37.44N 100.85W
05/27/2015  E1.75 INCH       HASKELL            KS   STORM CHASER

&&

JFINCH
Local storm report, May 27, 6:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
631 PM CDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             TICE                    37.51N 100.71W
05/27/2015  E1.00 INCH       HASKELL            KS   PUBLIC

&&

MSCOTT
Local storm report, May 27, 6:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
658 PM CDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TORNADO          3 ENE KALVESTA          38.06N 100.22W
05/27/2015                   HODGEMAN           KS   TRAINED SPOTTER

&&

NWS DODGE CITY KS
IRIS SYSTEM

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:18 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman57 min
May 27, 7:25 PM CDTSevere Thunderstorm WarningDDCFinney, Gray50 min
May 27, 7:51 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman54 min
May 27, 8:06 PM CDTFlash Flood WarningDDCFinney, Hodgeman, Lane, Ness6 hr
May 27, 8:18 PM CDTSevere Thunderstorm WarningDDCGray, Meade27 min
May 27, 8:38 PM CDTSevere Thunderstorm WarningDDCFord, Gray17 min
May 27, 9:08 PM CDTSpecial Weather StatementDDCFord37 min
May 27, 9:16 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman44 min
May 27, 9:35 PM CDTAreal Flood WarningDDCLane12 hr
May 27, 9:44 PM CDTAreal Flood WarningDDCMeade27 hr
May 27, 9:47 PM CDTSpecial Weather StatementDDCEdwards28 min
May 27, 10:00 PM CDTAreal Flood WarningDDCHaskell27 hr
May 28, 12:27 AM CDTAreal Flood WarningDDCFinney, Hodgeman, Lane, Ness9 hr
May 28, 1:29 AM CDTSpecial Weather StatementDDCGrant, Haskell, Stanton46 min
May 28, 2:18 AM CDTFlash Flood WarningDDCGrant, Haskell, Meade, Seward, Stevens7 hr
May 28, 3:42 PM CDTSpecial Weather StatementDDCKearny33 min
May 28, 4:26 PM CDTSpecial Weather StatementDDCNess49 min
May 28, 4:28 PM CDTSevere Thunderstorm WarningDDCScott47 min
May 28, 4:31 PM CDTTornado WarningDDCScott29 min
May 28, 4:35 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton18 min
May 28, 4:40 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny50 min
May 28, 4:56 PM CDTTornado WarningDDCFinney, Scott18 min
May 28, 5:12 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Lane, Scott36 min
May 28, 5:28 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott47 min
May 28, 5:32 PM CDTSpecial Weather StatementDDCTrego43 min
May 28, 5:44 PM CDTSevere Thunderstorm WarningDDCMorton33 min
May 28, 5:50 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott40 min
May 28, 5:59 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness61 min
May 28, 5:59 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny42 min
May 28, 6:32 PM CDTSpecial Weather StatementDDCNess43 min
May 28, 6:42 PM CDTSpecial Weather StatementDDCFinney, Hodgeman, Ness48 min
May 28, 6:43 PM CDTFlash Flood WarningDDCFinney, Kearny, Scott3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.